MathSciNet Relay Station
MathSciNet bibliographic data
MR1782274 60D05 (52A21 52A22 60G55 60G57)
Hug, Daniel; Last, Günter On support measures in Minkowski spaces and contact distributions in stochastic geometry. Ann. Probab. 28 (2000), no. 2, 796–850.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement